# SDR AALA202507134572

- Difficulty date: July 9, 2025
- Submitted: July 13, 2025
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 69,015 hours, 29,434 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Memory Device
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN REPORTED. LEFT AFT CENTER PUMP LOW PRESSURE LIGHT CAME ON WITH PUMP ON. LIGHT WENT OUT WHEN PUMP TURNED OFF. REPLACED UFI (AALA202507136245) AND RAM (AALA202507134572) ASSEMBLY. PER AMM 28-22-99. OPERTIONAL CHECK GOOD.
